Sh:823

Bib entry
@article{Sh:823,
 author = {Bergman, George Mark and Shelah, Saharon},
 title = {{Closed subgroups of the infinite symmetric group}},
 journal = {Algebra Universalis},
 fjournal = {Algebra Universalis},
 volume = {55},
 number = {2-3},
 year = {2006},
 pages = {137--173},
 issn = {0002-5240},
 doi = {10.1007/s00012-006-1959-z},
 mrclass = {20B35 (20B07)},
 mrnumber = {2280223},
 mrreviewer = {Wolfgang Knapp},
 doi = {10.1007/s00012-006-1959-z},
 note = {\href{https://arxiv.org/abs/math/0401305}{arXiv: math/0401305}},
 arxiv_number = {math/0401305},
 specialissue = {Special issue dedicated to Walter Taylor}
}